MAUDE Adverse Event Report: INFU TRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFU TRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS LL PLUS
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed , there is a previous complaint : (b)(4)., on the device.Device return requested.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
Patient had pump alarming system error.
 
Event or Problem Description
On 06-jun-2024, infutronix received the pump which was previously requested to be returned for investigation.
 
Additional Manufacturer Narrative
This follow-up 1 report includes: correction to section: d.4 (catalog), and new or additional information to sections: b.4, b.5, d.9, g.3, g.6, h.2, h.3, h.6, h.7, h.9, h.10, and h.11.On (b)(6) 2024, this pump underwent visual, physical, and functional testing per internal protocol by the complaint evaluation specialist to investigate the reported alarming system error.The visual/physical analysis did not find any anomalies and verified the pump's library was configured properly.Review of the device error log confirmed the reported system error alarm (e02) and followed by a sub-code, motor delay issue (44).Review of the pump's records found testing passed successfully.The functional testing using simulated customer parameters for a 24-hour infusion completed successfully.Although the functional analysis was unable to duplicate the reported system error alarm, the noted sub-code (44) suggests the root cause is associated to the pump's motor.A capa was established to investigate this failure mode to determine root cause.Note: this pump is included in recall # z-1285-2024 as noted in sections d.7, d.9, and therefore further individual investigation was not deemed required.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFU TRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFU TRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
MDR Report Key18965143
Report Number3011581906-2024-00309
Device Sequence Number12525319
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS LL PLUS
Device Catalogue NumberNIMBUS G
Device Lot Number170829-240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown